Pacific Journal of Mathematics

The calculation of conformal parameters for some imbedded Riemann surfaces.

A. M. Garsia

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 121-165.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038632

Mathematical Reviews number (MathSciNet)
MR0110800

Zentralblatt MATH identifier
0142.04601

Subjects
Primary: 30.00

Citation

Garsia, A. M. The calculation of conformal parameters for some imbedded Riemann surfaces. Pacific J. Math. 10 (1960), no. 1, 121--165. https://projecteuclid.org/euclid.pjm/1103038632


Export citation

References

  • [1] W. Blaschke, Vorlesungen ber Differentialgeometrie,Berlin: Julius Springer, 1929, vol. III.
  • [2] E. Cartan, OEuvres completes, Paris: Gauthier-Villars, 1955; vol. 2, part III, pp. 1701- 1726.
  • [3] J. L. Coolidge, A Treatise on the Sphere and the Circle, London: Oxford U. Press, 1916.
  • [4] L. Ford, utomorphic Functions, New York: Chelsea Publ. Co., 1951.
  • [5] A. Hurwitz and R. Courant, Funktionentheorie,Berlin: Julius Springer, 1925.
  • [6] R. Lagrange, Produits d'inversions e metrique conforme, Cahiers Scientifiques, Fasc. XXIII, Paris: Gauthier-Villars, 1957.
  • [7] G. Plya and G. Szeg, Isoperimetric inequalities in mathematicalphysics, Annals of of Math. Studies, No. 27, Princeton U. Press, (1951), 51-54.
  • [8] F. Schottky, Ueber eine specielle Function, welche bei einer bestimmten linearen Trans- formation ihres Arguments unverndertbleibt, Crelle's J., 101 (1887), 227-272.